MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TRAY,FOLEY,INSERTION,PVP,10ML,LF,PVP

MEDLINE INDUSTRIES, LP MEDLINE; TRAY,FOLEY,INSERTION,PVP,10ML,LF,PVP
Catalog Number DYND10160
Medical Device Problem Codes Component Missing (2306); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2026, a catheter change kit was opened and it was noted that the black cap was not present on the syringe and there was a large amount of air in the syringe.The facility reported that the kit was not used.The facility further reported that this is the fourth time this same situation has occurred.A new kit was obtained and used.The patient was not affected and no medical intervention was required.No additional information is available at this time.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility, a catheter change kit was opened and it was noted that the black cap was not present on the syringe and there was a large amount of air in the syringe.

Brand Name
MEDLINE
Common Device Name
TRAY,FOLEY,INSERTION,PVP,10ML,LF,PVP
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
alyssa reasner
three lakes dr
northfield, IL 60093
2173279112
MDR Report Key24456136
Report Number1417592-2026-00157
Device Sequence Number10148627
Product Code OHR
UDI-Device Identifier10080196997091
UDI-Public10080196997091
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND10160
Device Lot Number96925100002
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown